Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Headache, cluster on right temple when being out in sun with blurred vision. Help from diclopar. Suggest

hello, my name is beaty...i usually have a headache, cluster i think on my right temple whenever am exposed to strong sun for a while... my vision becomes blurred a bit, i usually wear glasses as i cant really tolerate strong sunshine. i take diclopar as its the only med that really ease the pain. when the headache starts on the leftt side of the head, it usually goes away after a couple of hours of rest so i dont really take the meds, but when its in the right side, i have to take even two tabkets of diclopar a day, just to make the pain go away... what should i do?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
Thank you for the query. I have gone through your query and understood your concerns. The symptoms you have mentioned are like photosensitivity which we usually see in cases of migraine and it will be unilateral headache. I suggest to take prophylaxis for this and you can see interval for sometime after the prophylaxis. I advice you to take tab.topiramate but as it is a prescription drug you need to consult your doctor for this. Thank you.
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor